# SDR IPXA2024110436353

- Difficulty date: November 2, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,977 hours, 22,983 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410459G
- Part serial: 000763
- Condition: Damaged
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T410459G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE - SKIN, UPPER FACE OF L/H WING NO.4 SLAT T/E SKIN, OSS 545.75.JOB COMPLETED AND CONDITION CHECK NORMAL AND ATTACHMENT ARE UPLOADED. I.A.W AMM 27-81-02-424-099 REV.143 STEP 3A TO H (16) INSTALLED NO.4 SLAT OF THE LH WING.
